# SDR 07FDEA01221

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521657254
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER SURFACE AT WBL 462, PNL, JUST O/B OF NR 14 SPOILER IS DELAMINATED.  REMOVED PANEL AND SENT OUT FOR REPAIR.  PANEL REPAIRED ON AAR WO NR 11841/6300/0003.  REMOVED DAMAGE AND  DELAMINATED SKIN, AND REPAIRED, REF SRM 51-40-20.  INSTALLED PANEL REF SRM 51-30-02 PG 1.
